Works matching AU Ruyun Ma
Results: 91
MULTIPLE POSITIVE SOLUTIONS FOR DIRICHLET PROBLEM OF PRESCRIBED MEAN CURVATURE EQUATIONS IN MINKOWSKI SPACES.
- Published in:
- Electronic Journal of Differential Equations, 2016, v. 2016, n. 129-324, p. 1
- By:
- Publication type:
- Article
EXISTENCE, UNIQUENESS AND STABILITY OF TRAVELING WAVEFRONTS FOR NONLOCAL DISPERSAL EQUATIONS WITH CONVOLUTION TYPE BISTABLE NONLINEARITY.
- Published in:
- Electronic Journal of Differential Equations, 2015, v. 2015, p. 1
- By:
- Publication type:
- Article
BIFURCATION FROM INTERVALS FOR STURM-LIOUVILLE PROBLEMS AND ITS APPLICATIONS.
- Published in:
- Electronic Journal of Differential Equations, 2014, v. 2014, p. 1
- By:
- Publication type:
- Article
GLOBAL BRANCHING FOR DISCONTINUOUS PROBLEMS INVOLVING THE p-LAPLACIAN.
- Published in:
- Electronic Journal of Differential Equations, 2013, v. 2013, p. 1
- By:
- Publication type:
- Article
EXACT MULTIPLICITY OF SOLUTIONS FOR A CLASS OF TWO-POINT BOUNDARY VALUE PROBLEMS.
- Published in:
- Electronic Journal of Differential Equations, 2010, v. 2010, p. 1
- By:
- Publication type:
- Article
Global bifurcation of positive solutions for a superlinear p-Laplacian system.
- Published in:
- Electronic Journal of Qualitative Theory of Differential Equations, 2024, p. 1, doi. 10.14232/ejqtde.2024.1.45
- By:
- Publication type:
- Article
Global bifurcation of positive solutions for a class of superlinear elliptic systems.
- Published in:
- Electronic Journal of Qualitative Theory of Differential Equations, 2023, p. 1, doi. 10.14232/ejqtde.2023.1.36
- By:
- Publication type:
- Article
Neumann problems of superlinear elliptic systems at resonance.
- Published in:
- Electronic Journal of Qualitative Theory of Differential Equations, 2022, p. 1, doi. 10.14232/ejqtde.2022.1.8
- By:
- Publication type:
- Article
Multiplicity of nodal solutions for fourth order equation with clamped beam boundary conditions.
- Published in:
- Electronic Journal of Qualitative Theory of Differential Equations, 2020, n. 67-91, p. 1, doi. 10.14232/ejqtde.2020.1.85
- By:
- Publication type:
- Article
S-Shaped Connected Component for Nonlinear Fourth-Order Problem of Elastic Beam Equation.
- Published in:
- Journal of Function Spaces, 2017, p. 1, doi. 10.1155/2017/1069491
- By:
- Publication type:
- Article
On a Fourth-Order Boundary Value Problem at Resonance.
- Published in:
- Journal of Function Spaces, 2017, p. 1, doi. 10.1155/2017/2641856
- By:
- Publication type:
- Article
Spectrum of a linear fourth-order differential operator and its applications.
- Published in:
- Mathematische Nachrichten, 2013, v. 286, n. 17/18, p. 1805, doi. 10.1002/mana.201200288
- By:
- Publication type:
- Article
Global structure of positive and sign-changing periodic solutions for the equations with Minkowski-curvature operator.
- Published in:
- Advanced Nonlinear Studies, 2024, v. 24, n. 3, p. 775, doi. 10.1515/ans-2023-0130
- By:
- Publication type:
- Article
The continuum branch of positive solutions for discrete simply supported beam equation with local linear growth condition.
- Published in:
- Boundary Value Problems, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13661-018-1113-9
- By:
- Publication type:
- Article
Global bifurcation of positive solutions for a class of superlinear first-order differential systems.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 1, p. 123, doi. 10.55730/1300-0098.3350
- By:
- Publication type:
- Article
Positive solutions of Neumann problems for a discrete system coming from models of house burglary.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2371, doi. 10.3906/mat-1805-11
- By:
- Publication type:
- Article
Lower and upper solutions method for a problem of an elastic beam whose one end is simply supported and the other end is sliding clamped.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1018, doi. 10.3906/mat-1703-10
- By:
- Publication type:
- Article
Existence of positive solutions for difference systems coming from a model for burglary.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 5, p. 1049, doi. 10.3906/mat-1506-59
- By:
- Publication type:
- Article
A Single‐Source Precursor Route toward Small‐Sized Nickel Particles Embedded into SiO<sub>2</sub> Sheet as Magnetic Separable Catalyst.
- Published in:
- ChemistrySelect, 2020, v. 5, n. 37, p. 11708, doi. 10.1002/slct.202001868
- By:
- Publication type:
- Article
Cobalt Nickel Nitrogen Array as a Easily Eecoverable, Effective Catalyst for Liquid‐Phase Catalytic Reaction with Remarkable Recycled Stability.
- Published in:
- ChemistrySelect, 2019, v. 4, n. 12, p. 3515, doi. 10.1002/slct.201900119
- By:
- Publication type:
- Article
Cluster‐like Co<sub>4</sub>N embedded into carbon sphere as an efficient, magnetic‐separated catalyst for catalytic hydrogenation.
- Published in:
- ChemistrySelect, 2019, v. 4, n. 1, p. 90, doi. 10.1002/slct.201803032
- By:
- Publication type:
- Article
Infinitely Many Nodal Solutions of Superlinear Third Order Two-Point Boundary Value Problems.
- Published in:
- Results in Mathematics / Resultate der Mathematik, 2024, v. 79, n. 3, p. 1, doi. 10.1007/s00025-024-02147-x
- By:
- Publication type:
- Article
Almost Periodic Solutions to a Stochastic Differential Equation in Hilbert Spaces.
- Published in:
- Results in Mathematics / Resultate der Mathematik, 2013, v. 63, n. 1/2, p. 435, doi. 10.1007/s00025-011-0207-9
- By:
- Publication type:
- Article
Three positive solutions for second-order periodic boundary value problems with sign-changing weight.
- Published in:
- Boundary Value Problems, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13661-018-1011-1
- By:
- Publication type:
- Article
The method of lower and upper solutions for fourth order equations with the Navier condition.
- Published in:
- Boundary Value Problems, 2017, v. 2017, n. 1, p. 1, doi. 10.1186/s13661-017-0887-5
- By:
- Publication type:
- Article
S-shaped connected component for the fourth-order boundary value problem.
- Published in:
- Boundary Value Problems, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13661-016-0699-z
- By:
- Publication type:
- Article
Existence of infinitely many radial nodal solutions for a Dirichlet problem involving mean curvature operator in Minkowski space.
- Published in:
- Electronic Journal of Qualitative Theory of Differential Equations, 2020, n. 1-32, p. 1, doi. 10.14232/ejqtde.2020.1.27
- By:
- Publication type:
- Article
Three positive solutions of N-dimensional p-Laplacian with indefinite weight.
- Published in:
- Electronic Journal of Qualitative Theory of Differential Equations, 2019, p. 1, doi. 10.14232/ejqtde.2019.1.19
- By:
- Publication type:
- Article
Positive solutions for a class of semipositone periodic boundary value problems via bifurcation theory.
- Published in:
- Electronic Journal of Qualitative Theory of Differential Equations, 2019, p. 1, doi. 10.14232/ejqtde.2019.1.29
- By:
- Publication type:
- Article
On positive solutions of the Dirichlet problem involving the extrinsic mean curvature operator.
- Published in:
- Electronic Journal of Qualitative Theory of Differential Equations, 2016, n. 1-122, p. 1, doi. 10.14232/ejqtde.2016.1.98
- By:
- Publication type:
- Article
Multiple positive solutions for a class of Neumann problems.
- Published in:
- Electronic Journal of Qualitative Theory of Differential Equations, 2015, n. 48-54, p. 1, doi. 10.14232/ejqtde.2015.1.48
- By:
- Publication type:
- Article
Existence results for nonlinear problems with ø-Laplacian.
- Published in:
- Electronic Journal of Qualitative Theory of Differential Equations, 2015, n. 22, p. 1, doi. 10.14232/ejqtde.2015.1.22
- By:
- Publication type:
- Article
Bifurcation Behaviors of Steady-State Solution to a Discrete General Brusselator Model.
- Published in:
- Discrete Dynamics in Nature & Society, 2020, p. 1, doi. 10.1155/2020/5417218
- By:
- Publication type:
- Article
EXISTENCE OF POSITIVE SOLUTIONS FOR SUPERLINEAR SEMIPOSITONE m-POINT BOUNDARY-VALUE PROBLEMS.
- Published in:
- Proceedings of the Edinburgh Mathematical Society, 2003, v. 46, n. 2, p. 279, doi. 10.1017/s0013091502000391
- By:
- Publication type:
- Article
DISCONJUGACY AND EXTREMAL SOLUTIONS OF NONLINEAR THIRD-ORDER EQUATIONS.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 3, p. 1223, doi. 10.3934/cpaa.2014.13.1223
- By:
- Publication type:
- Article
EIGENVALUES, BIFURCATION AND ONE-SIGN SOLUTIONS FOR THE PERIODIC p-LAPLACIAN.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 6, p. 2839, doi. 10.3934/cpaa.2013.12.2839
- By:
- Publication type:
- Article
Quantitative Proteomics Revealed the Pharmacodynamic Network of Bugu Shengsui Decoction Promoting Osteoblast Proliferation.
- Published in:
- Frontiers in Endocrinology, 2022, v. 12, p. 1, doi. 10.3389/fendo.2021.833474
- By:
- Publication type:
- Article
Existence and Multiplicity of Constant Sign Solutions for One-Dimensional Beam Equation.
- Published in:
- Bulletin of the Malaysian Mathematical Sciences Society, 2021, v. 44, n. 3, p. 1259, doi. 10.1007/s40840-020-01002-w
- By:
- Publication type:
- Article
KP reductions and various soliton solutions to the Fokas–Lenells equation under nonzero boundary condition.
- Published in:
- Studies in Applied Mathematics, 2024, v. 152, n. 2, p. 734, doi. 10.1111/sapm.12654
- By:
- Publication type:
- Article
Global structure of positive solutions for a singular quasilinear elliptic problem.
- Published in:
- Complex Variables & Elliptic Equations, 2025, v. 70, n. 2, p. 199, doi. 10.1080/17476933.2023.2299717
- By:
- Publication type:
- Article
Global structure of one-sign solutions for a simply supported beam equation.
- Published in:
- Journal of Inequalities & Applications, 2020, v. 2020, n. 1, p. 1, doi. 10.1186/s13660-020-02376-y
- By:
- Publication type:
- Article
Periodic Solutions of Second Order Nonlinear Difference Equations with Singular Φ-Laplacian Operator.
- Published in:
- Discrete Dynamics in Nature & Society, 2014, p. 1, doi. 10.1155/2014/637242
- By:
- Publication type:
- Article
Spectrum of Discrete Second-Order Difference Operator with Sign-Changing Weight and Its Applications.
- Published in:
- Discrete Dynamics in Nature & Society, 2014, p. 1, doi. 10.1155/2014/590968
- By:
- Publication type:
- Article
Disconjugacy conditions and spectrum structure of clamped beam equations with two parameters.
- Published in:
- Communications on Pure & Applied Analysis, 2020, v. 19, n. 6, p. 3283, doi. 10.3934/cpaa.2020145
- By:
- Publication type:
- Article
Global structure of positive solutions for a fourth-order boundary value problem with singular data.
- Published in:
- Journal of Analysis & Its Applications / Zeitschrift für Analysis & ihre Anwendungen, 2023, v. 42, n. 1/2, p. 189, doi. 10.4171/ZAA/1729
- By:
- Publication type:
- Article
Existence of Positive Solutions for an Elastic Beam Equation with Nonlinear Boundary Conditions.
- Published in:
- Journal of Applied Mathematics, 2014, p. 1, doi. 10.1155/2014/972135
- By:
- Publication type:
- Article
Existence of Sign-Changing Solutions to Equations Involving the One-Dimensional p-Laplacian.
- Published in:
- Journal of Applied Mathematics, 2014, p. 1, doi. 10.1155/2014/810193
- By:
- Publication type:
- Article
The Existence and Application of Unbounded Connected Components.
- Published in:
- Journal of Applied Mathematics, 2014, p. 1, doi. 10.1155/2014/780486
- By:
- Publication type:
- Article
Method of Lower and Upper Solutions for Elliptic Systems with Nonlinear Boundary Condition and Its Applications.
- Published in:
- Journal of Applied Mathematics, 2014, p. 1, doi. 10.1155/2014/705298
- By:
- Publication type:
- Article
The analysis and computation on nonlocal thermoelastic problems of blend composites via enriched second-order multi-scale computational method.
- Published in:
- Mathematics & Mechanics of Solids, 2023, v. 28, n. 3, p. 795, doi. 10.1177/10812865221098352
- By:
- Publication type:
- Article